×

zbMATH — the first resource for mathematics

Sets of continuous functions on a compact space into a linear lattice. (English) Zbl 0152.32103

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bonsall, F. F.: Semi-algebras of continuous functions. Proc. London Math. Soc. (3)10, 122-140 (1960). · Zbl 0122.11502
[2] Kakutani, S.: Concrete representations of abstract (M)-spaces. Ann. of Math. (2)42, 994-1024 (1941). · Zbl 0060.26604
[3] Namioka, I.: Partially ordered linear topological spaces. Mem. Amer. Math. Soc. No. 24, (1957). · Zbl 0105.08901
[4] Schaefer, H. H.: Topological vector spaces. New York: Macmillan 1966. · Zbl 0141.30503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.